# SDR I5EA2021060300001

- Difficulty date: June 3, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 74,803 hours, 49,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 495592
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OUT ROW 12. REMOVED AND REPLACED BATTERY ASSY PACK IAW AMM B737-400 33-51-51, OPS CHECK GOOD.
